# SDR SWIA202005140698

- Difficulty date: March 15, 2020
- Submitted: May 14, 2020
- Operation: Air carrier
- Aircraft: N693CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15096
- Aircraft time: 31,023 hours, 19,984 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Former
- Part number: 601R3180783
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FORMER P/N 601R318078-3 BETWEEN MID DD5 AND MID DD6 INTERCOSTAL HAS CORROSION   (C-CHECK) RO 5/10/2020   REMOVED AND INSTALLED NEW PAX DOOR FORMER BETWEEN MID DD5 AND MID DD6 INTERCOSTAL REF BOMBARDIER DWG AND CRJ-900 SRM. COMPLIED WITH SKYWEST TASK CARD. SEE CONTINUE CARD FOR DETAILS. CHECKS OKAY
